# SDR AALA201703019001

- Difficulty date: February 16, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 20,911 hours, 17,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: 17098017007
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CABIN FLOORBEAM AT FRAME 14 BETWEEN Y280 AND Y820.  REPAIRED THE FLOORBEAM IAW SRM 53-00-10.
